# SDR SWIA2025122201

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 40,209 hours, 37,452 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Pressure Loss
- Location: Zon E200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EMERGENCY DESCENT DUE TO RAPID DEPRESSURIZATION AT 33K FEET. GOT A CALL FROM FA ABOUT A LOUD BANG FOLLOWED BY LOSS OF PRESSURIZATION. RAN QRC AND QRH AND LANDED WITHOUT ANY ISSUES.  (FLIGHT 5053 - FILED OPEN)
